Journal of Mathematics of Kyoto University

On codimension one foliations defined by closed one forms with singularities

Hideki Imanishi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 19, Number 2 (1979), 285-291.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522432

Digital Object Identifier
doi:10.1215/kjm/1250522432

Mathematical Reviews number (MathSciNet)
MR545709

Zentralblatt MATH identifier
0417.57010

Citation

Imanishi, Hideki. On codimension one foliations defined by closed one forms with singularities. J. Math. Kyoto Univ. 19 (1979), no. 2, 285--291. doi:10.1215/kjm/1250522432. https://projecteuclid.org/euclid.kjm/1250522432


Export citation